Nivolumab-induced systemic capillary leak syndrome as an ultra rare life-threatening phenomenon of late toxicity and intravenous immunoglobulin efficacy.
Аннотация
Systemic capillary leak syndrome (SCLS) is a life-threatening disease. It is characterized by severe capillary hyperpermeability to proteins resulting in hemoconcentration, hypoalbuminemia and hypovolemic shock. Its treatment remains supportive, and the prognosis is generally poor. We report on a 51-year old male with melanoma treated with nivolumab for 1 year. 1 month following the completion of the treatment, the patient presented with signs of hypovolemic shock, anasarca, hemoconcentration and hypoalbuminemia. After excluding other diseases, a diagnosis of nivolumab-induced systemic capillary leak syndrome was made. A high dose of intravenous steroid therapy was promptly initiated without any significant clinical improvement. Intravenous immunoglobulin therapy was then administered with normalization of blood pressure, hemoconcentration and complete resolution of anasarca. Intravenous immunoglobulin should be considered a first-line treatment option for this rare phenomenon.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.